# SDR CALA2025042404197

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,410 hours, 26,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 114A8880
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDOW FRAME,  E-F POST, THIRD AND FOURTH FASTENER HOLW WITH CRACK SIGNAL.  PERFORMED PERMANENT REPAIR ON #3 WINDOW FRAME RH SIDE IAW B737-900 EO 250111 REV IR AND EC/RA 5310-08558 REV A.
